Y. A¨?ta¨?t-sahalia and J. Jacod, Fisher's Information for Discretely Sampled Lvy Processes, Econometrica, vol.76, issue.4, pp.727-761, 2008.
DOI : 10.1111/j.1468-0262.2008.00858.x

Y. A¨?ta¨?t-sahalia and J. Jacod, Estimating the degree of activity of jumps in high frequency data, The Annals of Statistics, vol.37, issue.5A, pp.2202-2244, 2009.
DOI : 10.1214/08-AOS640

A. Antoniadis, X. Brossat, J. Cugliari, and J. Poggi, Prévision d'un processusàsusà valeurs fonctionnelles en présence de non stationnarités. ApplicationàApplicationà la consommation d'´ electricité, J. SFdS, vol.153, issue.2, pp.52-78, 2012.

O. E. Barndorff-nielsen, F. E. Benth, and A. E. Veraart, Modelling Electricity Futures by Ambit Fields, Advances in Applied Probability, vol.6, issue.03, pp.719-745, 2014.
DOI : 10.3150/12-BEJ476

P. Besse, H. Cardot, and D. Stephenson, Autoregressive Forecasting of Some Functional Climatic Variations, Scandinavian Journal of Statistics, vol.27, issue.4, pp.673-687, 2000.
DOI : 10.1111/1467-9469.00215

P. Billingsley, Convergence of probability measures Wiley Series in Probability and Statistics: Probability and Statistics, 1999.

D. Blanke and D. Bosq, Exponential bounds for intensity of jumps, Mathematical Methods of Statistics, vol.23, issue.4, pp.1-17, 2014.
DOI : 10.3103/S1066530714040012

URL : https://hal.archives-ouvertes.fr/hal-01107650

T. Bollerslev and V. Todorov, Estimation of jump tails, Econometrica, vol.79, issue.6, pp.1727-1783, 2011.

A. V. Borisov, Analysis and estimation of the states of special Markov jump processes. II. Optimal filtering in the presence of Wiener noise, Avtomat. i Telemekh, issue.5, pp.61-76, 2004.

D. Bosq, Linear processes in function spaces, Lecture Notes in Statistics, vol.149, 2000.
DOI : 10.1007/978-1-4612-1154-9

D. Bosq, Estimating and detecting jumps Applications to D[0,1]-valued linear processes, pp.41-66, 2015.

D. Bosq and D. Blanke, Prediction and inference in large dimensions Wiley series in probability and statistics, 2007.

P. J. Brockwell, R. A. Davis, and Y. Yang, Estimation for Nonnegative L??vy-Driven Ornstein-Uhlenbeck Processes, Journal of Applied Probability, vol.15, issue.04, pp.977-989, 2007.
DOI : 10.1111/1467-9868.00282

H. Cardot, C. Crambes, and P. Sarda, Ozone Pollution Forecasting Using Conditional Mean and Conditional Quantiles with Functional Covariates, pp.221-243, 2007.
DOI : 10.1007/978-3-540-32691-5_12

J. Chiquet and N. Limnios, Dynamical Systems with Semi-Markovian Perturbations and Their Use in Structural Reliability, Stochastic reliability and maintenance modeling, pp.191-218, 2013.
DOI : 10.1007/978-1-4471-4971-2_10

E. Clément, S. Delattre, and A. Gloter, Asymptotic lower bounds in estimating jumps, Bernoulli, vol.20, issue.3, pp.1059-1096, 2014.
DOI : 10.3150/13-BEJ515

F. Comte, C. Duval, and V. Genon-catalot, Nonparametric density estimation in compound Poisson processes using convolution power estimators, Metrika, vol.153, issue.1, pp.163-183, 2014.
DOI : 10.1007/s00184-013-0475-3

F. Comte and V. Genon-catalot, Nonparametric adaptive estimation for pure jump L??vy processes, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.46, issue.3, pp.595-617, 2010.
DOI : 10.1214/09-AIHP323

R. Cont and P. Tankov, Financial modelling with jump processes, CRC Financial Mathematics Series. Chapman & Hall/CRC, vol.2, 2004.
DOI : 10.1201/9780203485217

URL : https://hal.archives-ouvertes.fr/hal-00002693

C. Crambes and A. Mas, Asymptotics of prediction in functional linear regression with functional outputs, Bernoulli, vol.19, issue.5B, pp.2627-2651, 2013.
DOI : 10.3150/12-BEJ469

URL : https://hal.archives-ouvertes.fr/hal-00422679

S. Dabo-niang and A. Laksaci, Nonparametric Quantile Regression Estimation for Functional Dependent Data, Communications in Statistics - Theory and Methods, vol.67, issue.7, pp.1254-1268, 2012.
DOI : 10.1007/BF00534186

URL : https://hal.archives-ouvertes.fr/hal-00994965

J. Damon and S. Guillas, Estimation and Simulation of Autoregressive Hilbertian Processes with Exogenous Variables, Statistical Inference for Stochastic Processes, vol.22, issue.384, pp.185-204, 2005.
DOI : 10.1007/s11203-004-1031-6

B. De-saporta and J. Yao, Tail of a linear diffusion with Markov switching, The Annals of Applied Probability, vol.15, issue.1B, pp.992-1018, 2005.
DOI : 10.1214/105051604000000828

URL : https://hal.archives-ouvertes.fr/hal-00274880

S. Djebali, L. Górniewicz, and A. Ouahab, Topological structure of solution sets for impulsive differential inclusions in Fr??chet spaces, Nonlinear Analysis: Theory, Methods & Applications, vol.74, issue.6, pp.2141-2169, 2011.
DOI : 10.1016/j.na.2010.11.020

C. Duval, Density estimation for compound Poisson processes from discrete data. Stochastic Process, Appl, vol.123, issue.11, pp.3963-3986, 2013.

E. Hajj and L. , Théorèmes limites pour les processus autorégressifsautorégressifsà valeurs dans D[0,1], 2013.

E. Hajj and L. , Estimation et prévision des processusàprocessusà valeurs dans D[0, 1], Ann. I.S.U.P, vol.58, issue.3, pp.61-76, 2014.

F. Ferraty and Y. Romain, The Oxford handbook of functional data analysis, 2011.

F. Ferraty and P. Vieu, Nonparametric functional data analysis. Springer Series in Statistics, theory and practice, 2006.

A. Goia, A functional linear model for time series prediction with exogenous variables, Statistics & Probability Letters, vol.82, issue.5, pp.1005-1011, 2012.
DOI : 10.1016/j.spl.2012.02.009

R. Guy, C. Larédo, and E. Vergu, Approximation of epidemic models by diffusion processes and their statistical inference, Journal of Mathematical Biology, vol.9, issue.6, pp.621-646, 2015.
DOI : 10.1007/s00285-014-0777-8

URL : https://hal.archives-ouvertes.fr/hal-01104346

X. Guyon, S. Iovleff, and J. Yao, Linear diffusion with stationary switching regime, ESAIM: Probability and Statistics, vol.8, pp.25-35, 2004.
DOI : 10.1051/ps:2003017

URL : https://hal.archives-ouvertes.fr/hal-00272033

L. Horváth and P. Kokoszka, Inference for functional data with applications, 2012.
DOI : 10.1007/978-1-4614-3655-3

R. Ignaccolo, S. Ghigo, and S. Bande, Functional zoning for air quality, Environmental and Ecological Statistics, vol.22, issue.6, pp.109-127, 2013.
DOI : 10.1007/s10651-012-0210-7

S. Janson and S. Kaijser, Higher moments of banach space valued random variables ArXiv e-prints. URL http://arxiv.org/abs/1208 Mathematical methods for financial markets, 2009.

D. Kannan and V. Lakshmikantham, Handbook of stochastic analysis and applications of Statistics: Textbooks and Monographs, 2002.

V. Kargin and A. Onatski, Curve forecasting by functional autoregression, Journal of Multivariate Analysis, vol.99, issue.10, pp.2508-2526, 2008.
DOI : 10.1016/j.jmva.2008.03.001

V. S. Koroliuk and N. Limnios, Poisson approximation of processes with locally independent increments with Markov switching. Theory Stoch, Process, vol.15, issue.1, pp.40-48, 2009.

O. O. Kurchenko, Convergence of a sequence of random fields in the space D([0, 1] d ). Teor. ? Imov¯ ?r, Mat. Stat, issue.64, pp.82-91, 2001.

P. Lévy, Fonctions aléatoiresaléatoiresà corrélation linéaire, C. R. Acad. Sci. Paris, vol.242, pp.2095-2097, 1956.

J. M. Marion and B. Pumo, Comparaison des modèles ARH(1) et ARHD(1) sur des données physiologiques, Ann. I.S.U.P, issue.3, pp.48-77, 2004.

G. Nason, A test for second-order stationarity and approximate confidence intervals for localized autocovariances for locally stationary time series, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.63, issue.5, pp.879-904, 2013.
DOI : 10.1111/rssb.12015

W. R. Pestman, Measurability of linear operators in the Skorokhod topology, Bull. Belg. Math. Soc. Simon Stevin, vol.2, issue.4, pp.381-388, 1995.

D. Preston, P. Protopapas, and C. Brodley, Discovering arbitrary event types in time series, Statistical Analysis and Data Mining, vol.22, issue.5??????6, pp.5-6, 2009.
DOI : 10.1002/sam.10060

N. Privault, Stochastic finance. Chapman & Hall, CRC Financial Mathematics Series, 2014.

J. O. Ramsay and B. Silverman, Functional Data Analysis, 2005.

Y. Shimizu, Threshold selection in jump-discriminant filter for discretely observed jump processes, Statistical Methods & Applications, vol.9, issue.3, pp.355-378, 2010.
DOI : 10.1007/s10260-010-0134-z

Y. Shimizu and N. Yoshida, Estimation of Parameters for Diffusion Processes with Jumps from Discrete Observations, Statistical Inference for Stochastic Processes, vol.41, issue.3, pp.227-277, 2006.
DOI : 10.1007/s11203-005-8114-x

A. N. Shiryaev, Probability, 2nd Edition of Graduate Texts in Mathematics, 1980.

P. Tankov and E. Voltchkova, Jump-diffusion models: a practitioners guide, Banque et Marchés, vol.99, pp.1-24, 2009.

N. M. Tanushev, Superpositions and higher order Gaussian beams, Communications in Mathematical Sciences, vol.6, issue.2, pp.449-475, 2008.
DOI : 10.4310/CMS.2008.v6.n2.a9

L. Torgovitski, A Darling???Erd??s-type CUSUM-procedure for functional data, Metrika, vol.55, issue.6, pp.1-27, 2015.
DOI : 10.1007/s00184-014-0487-7